By Topic

An improved error estimate for reduced-order models of discrete-time systems

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Hinrichsen, D. ; Dept. of Math., Bremen Univ., West Germany ; Pritchard, A.J.

The authors derive, under weaker conditions, a discrete-time counterpart of K. Glover's (1984) error estimate for reduced-order models. Following the same lines, a simple proof of Glover's result for continuous-time systems can be given

Published in:

Automatic Control, IEEE Transactions on  (Volume:35 ,  Issue: 3 )